# SDR IPXA2025041514494

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 83,373 hours, 19,160 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT CLOSE WITH DOOR SWITCH. WHEN IN CLOSED POSITION DOOR DRIVES CLOSED THEN CYCLES OPEN. WHILE ATTEMPTING TO CLOSE R1 DOOR USING INTERIOR SWITCHÂ€¦ R1 DOOR WOULD Â€ŒBUMPÂ€? OPEN WHILE PUSHING SWITCH TO CLOSED POS.   SECURED R1 DOOR IN THE CLOSED POS AND PULLED C/B LISTED IN STEP 2.   DEFERRED PER MEL 52-10-1-2-0-1. DMP C/W.  R1 DOOR WILL NOT CLOSE WITH DOOR SWITCH. WHEN IN CLOSED POSITION DOOR DRIVES CLOSED THEN CYCLES OPEN. R &RÂ€™D R1 DOOR INT SWITCH S1-1022 W/REF TO MM52-11-02 & 20-30-03.DMP REVERSED. CKS GOOD. PLA REMOVED.
